| Model Number |
15 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the device and verified the reported issue.Physio determined that the issue was caused by the device's system pcb assembly.Physio removed the system pcb for further evaluation.This device is unable to be repaired due to part obsolescence.Physio-control further evaluated the removed system pcb assembly and determined that the cause of the reported issue was due to a faulty single board computer (sbc).The device was scrapped by physio-control.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with a physio-owned loaner device.Upon evaluation of the loaner device, physio-control observed that the device was not completing the boot up process.As a result, defibrillation therapy would be unavailable, if needed.There was no report of patient use associated with the reported event.